# SDR KBM2004F00069

- Difficulty date: January 4, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- System (JASC): 2312 · VHF Communications System
- Part: Display
- Part number: 06410543C
- Part serial: 28080
- Condition: Failed
- Location: Vhf Comms
- Part time: 316 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISPLAY WENT BLANK IN COM TWICE DURING FLIGHT.  HAD TO TUN OFF SWITCH TO RESET DISPLAY.  REMOVED AND REPLACED WITH SERVICEABLE.
